Skip to Main content Skip to Navigation
New interface
Journal articles

Line graphs of hypergraphs I

Complete list of metadata

https://hal.inria.fr/hal-02360671
Contributor : Jean-Claude Bermond Connect in order to contact the contributor
Submitted on : Wednesday, November 13, 2019 - 12:51:57 AM
Last modification on : Sunday, June 26, 2022 - 12:12:49 PM
Long-term archiving on: : Friday, February 14, 2020 - 1:19:34 PM

File

21-BHS77-L(H).pdf
Files produced by the author(s)

Identifiers

Citation

Jean-Claude Bermond, Marie-Claude Heydemann, Dominique Sotteau. Line graphs of hypergraphs I. Discrete Mathematics, 1977, 18 (3), pp.235-241. ⟨10.1016/0012-365X(77)90127-3⟩. ⟨hal-02360671⟩

Share

Metrics

Record views

21

Files downloads

73